About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 347674, 12 pages
http://dx.doi.org/10.1155/2012/347674
Review Article

Mathematical Models of Dissipative Systems in Quantum Engineering

Academic Center of Optical Engineering and Photonics, Polytechnic University of Bucharest, 313 Spl. Independentei, 060042 Bucharest, Romania

Received 9 February 2012; Accepted 18 March 2012

Academic Editor: Ezzat G. Bakhoum

Copyright © 2012 Andreea Sterian and Paul Sterian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andreea Sterian and Paul Sterian, “Mathematical Models of Dissipative Systems in Quantum Engineering,” Mathematical Problems in Engineering, vol. 2012, Article ID 347674, 12 pages, 2012. doi:10.1155/2012/347674